# SDR 95ZZZX735

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299GL
- Make and model: Beech 99
- Aircraft serial: U102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1240016C40734
- Condition: Leak
- Location: Nlg Retract
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT AROUND 8:20 A.M. FLIGHT 296 FROM BILLINGS TO MISSOULA, HYDRAULIC POWER PACK CIRCUIT BREAKER TRIPPED AND LANDING GEAR EXTENDED PREMATURELY.  THE PILOT USED HIS HAND PUMP TO LOCK THE GEAR DOWN AND DECLARED AN EMERGENCY LANDING.  THE PLANE LANDED WITHOUT INCIDENT AT MISSOULA MT AIRPORT.  THE HYDRAULIC LANDING GEAR SYSTEM WAS INSPECTED AND A LEAK IN THE NOSE GEAR RETRACT LINE WAS FOUND.  THIS LEAK CAUSED THE HYDRAULIC POWER PACK TO RUN CONTINUOUSLY TO HOLD THE GEAR IN THE UP POSITION.  WHEN THE PUMP OVERHEATED IT CAUSED THE CIRCUIT BREAKER TO TRIP AND THE GEAR TO FREE FALL.  THE HYDRAULIC LINE WAS REPLACED AND THE GEAR CYCLED.  NO OTHER DEFECTS NOTED.
